Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
158 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effect of macrobid

Premium Questions

Dr.   Bonnie Berger-Durnbaugh MD

I am taking 100mg macrobid for UTI I am 62 female and feeling anxious is this a side effect? ...

Dr.   Bonnie Berger-Durnbaugh MD

I am taking macrobid for a bladder infection. What are the side effects of this drug ...

Dr. Ivan Romic MD

on the side effects and am aware that I have some of them. Other than the numbness in my extremities I also ...I have been on macrobid on and off for five years. What substitute could I use instead? I...

Dr.  Rudina Balliu MD

I have a uti and yesterday was prescribed nitrofur mono mcr 100mg -- the dosage was to be take once every 12 hours -- I left and picked my prescription up and for some reason took two to jumpstart me -- I ate something but...

Dr. Ivo Ditah MD

does have some side effects like what i was feeling. She says if i cant bear it i can stop the drugs, i ...Took macrobid (day 3.5 of 7 @ 2 50mg 2ce a day) 1st thing yesterday morning with Pariet b4...

Public Forum Discussions

Dr. Akhtarhusian Ghausi MD

and have had six prescriptions in the last year. Now I am told that Macrobid could have a side effect of a tightening in my chest, heart, etc. Is this true and what other side effects...

Dr.      Honey Arora MD

not itch nor swollen. Is this a side effect of med? ...I have an unanary track infection. Monday I started an antibiotic Macrobid 3x day for 5 days. Only ...

Dr.  Urszula Stanko MD

a problem off and on for a number of years. The name of the medicine is Macrobid but he says the generic is just as good as MICROBID. I am concerned about the side effects to my liver and perhaps some...

Dr. Wasim Murtaza MD

I just finished my 14 days of macrobid last evening. Don t know if it solved my UTI that has been going on for a few months. Still getting side effects to include nausea, lack of appetite, some body ...

Dr.       Dorina Gurabardhi MD

that s another side effect but my urologist felt this was the best medication for as she put it the nasty UTI ...

Mobile Questions and Answers

Dr. Rene Gerard Cruz Galera Jr MD

Hi Nessa! Macrobid does have some side-effects as you described. Try drinking a full glass of water for each dose of macrobid and also taking some food with it. Remember that if you develop diarrhea,...

Dr.     Suresh Heijebu MD

Hi,this could be post antibiotic effect,thank you

Dr. Bharatesh Devendra Basti MD

Thank you for query.I do not think this drug can be used for chlamydia.The drugs used are Azithromycin and doxycycline erythormycin .You can get back directly to me for any clarifications with the photos if any lesions.Dr...